MathSciNet Relay Station
MathSciNet bibliographic data
MR3107410 65L60 (26A33 45J05 65R20)
Eslahchi, M. R.; Dehghan, Mehdi; Parvizi, M. Application of the collocation method for solving nonlinear fractional integro-differential equations. J. Comput. Appl. Math. 257 (2014), 105–128.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement